×

Found 22,514 Documents (Results 1–100)

100
MathJax

Absence of local unconditional structure in spaces of smooth functions on two-dimensional torus. (English. Russian original) Zbl 07542507

J. Math. Sci., New York 261, No. 6, 832-843 (2022); translation from Zap. Nauchn. Semin. POMI 491, 153-172 (2020).
MSC:  46E15 46B07 46B25
PDF BibTeX XML Cite
Full Text: DOI

On uniform monotone approximation of continuous monotone functions with the help of translations and dilations of the Laplace integral. (English. Russian original) Zbl 07538079

Comput. Math. Math. Phys. 62, No. 4, 564-580 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 4, 580-596 (2022).
MSC:  41-XX 26-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software